Estamos realizando la búsqueda. Por favor, espere...


Boundary homogenization in perforated domains for adsorption problems with an advection term

Abstract: We consider a model for the spreading of a substance through an incompressible fluid in a perforated domain , with . The fluid flows in a domain containing a periodical set of perforations () placed along an inner surface . The size of the perforations is much smaller than the size of the characteristic period . An adsorption phenomena can occur on the boundaries of the perforations, where we assume a strongly nonlinear adsorption law with a large adsorption parameter. An advection term appears in the partial differential equation. We obtain the homogenized model which also involves a nonlinear transmission condition for the normal derivative on . The ?strange term? arising in this transmission condition is a nonlinear function implicitly defined by a functional equation. We deal with critical relations both for the size of perforations and the adsorption parameter while we use the energy method for variational inequalities to show the convergence.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Applicable analysis, 2016, 95(7), 1517-1533

Editorial: Gordon and Breach

 Año de publicación: 2016

Tipo de publicación: Artículo de Revista

 DOI: 10.1080/00036811.2016.1153631

ISSN: 0003-6811,1563-504X,1026-7360

Proyecto español: MTM2013-44883-P

Url de la publicación: http://www.tandfonline.com/doi/full/10.1080/00036811.2016.1153631